MAUDE Adverse Event Report: NAKANISHI INC. NSK; DENTAL HANDPIECE

NAKANISHI INC. NSK; DENTAL HANDPIECE
Model Number SGA-E2S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor was performing an extraction of 3rd molars with the patient under general anesthesia when blistering was observed on the corner of patients right lower lip.Injury was cleaned and neosporin was administered to the area.Doctor has conducted a follow up with the patient and the injury has healed as expected.No further medical treatment was required for this injury.

Brand Name
NSK
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key9868079
Report Number1422375-2020-00004
Device Sequence Number2910066
Product Code KMW
UDI-Device Identifier04560264556287
UDI-Public04560264556287
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2020
Report Date (Section F) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberSGA-E2S
Device Catalogue NumberH265001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2020
Device Age6 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient Weight73
Date Report Sent to FDA03/23/2020